Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

New birth control after baby and I'm a raging lunatic to the point my marriage is in jeopardy ?

I started a new birth control in early December 5 months after my son was born. I have low estrogen so my doctor put me on a very high estrogen birth control. The first month was great no problems! After my period, I started a new pack. I've been nauseous daily, extreme breast swelling and pain. I can tolerate all of that but the mood swings are something I've NEVER experienced in my LIFE. I've snapped at my husband, one night I came home and started breaking dishes out of anger. I went to my Obgyn on Friday and she tells me this is normal for the first 3 months and to stick with it until March and if it's still bad we will switch. My regular doctor had to prescribe me an anxiety med last week too it's gotten so bad. I've NEVER in my life had anxiety. Last night, I lost it on my husbands mother and said “fu*ck you ya dumb b*itch” then walked away when she said something that upset me. I’ve NEVER in my ENTIRE LIFE spoken to ANYONE like that I just snapped. My husband said he wants a separation. He left last night and hasn’t returned. I called my doctor AGAIN today and she’s still insisting I stick with this birth control and that it’ll all even out. I really want to stop it!!! I’m going to lose my marriage, my family everything. I usually follow what my doctor says but I honestly think I need to stop this pill. It literally feels like I have sever PMS 24/7. Help! Any advice? I think this pill is too high in estrogen!!! 

4 Answers

Relevance
  • Anonymous
    1 month ago
    Favourite answer

    Quit taking birth control. Simple as that. I doubt you're going to be having sex with your husband any time soon, so you don't need the pill. You know what the cause of all of this is, so you have a choice: continue taking it or stop. Low estrogen? Consume 10x the amount of soy. Seriously. This is like a guy upping his zinc intake to help boost testosterone. Soy triggers the whatevers and promotes estrogen production. Let your body naturally raise the levels instead of a medicine that is clearly turning you into a total ****.

  • Tavy
    Lv 7
    1 month ago

    STOP taking it, it is your body, simple.

  • Anonymous
    1 month ago

    As a RN you need to listen to your provider, IF they do not want to listen go to an urgent care OR better yet call a different OB/GYN, it is never recommended to stop cold turkey on any pill unless okayed by your doctor! But I think a separation is understandable, I do not blame him. I had the same issue with my birth control after having my one baby but you DO have self control, whether you want to admit it or not. You just need to keep your mouth SHUT and walk away. Being that rude and stuff can escalate and you could have your son taken away for HIS safety until you regain control. As you could snap at him even if it never happened yet. We already called CPS on mothers due to this. Just a fair warning. Good luck with you, your marriage, and your baby! 

  • 1 month ago

    Your doctor doesn't get to "insist".

    Find healthcare providerS (because your PCP appears as bad) who want to partner in your healthcare treatment, not be a dictator.

    BTW - have you taken a preggie test?

Still have questions? Get answers by asking now.